# SDR ASAA2023020241775

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,951 hours, 16,806 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Not Reported
- Part number: 32156184
- Part serial: 8827
- Condition: Failed
- Location: #1 Engine
- Part time: 31,235 hours, 13,710 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT COWL ANT-ICE FAILED IN CLOSED POSITION. GROUNDED - YES. REMOVED AND REPLACED #1 COWL ANTI-ICE VALVE REF AMM 30-21-11.
